# SDR IPXA2019111198791

- Difficulty date: October 23, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57244277204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRL/T WING FIXED L/E SUB-SPAR BOTTOM ANGLE IS CRACKED BETWEEN STN 409.3832 & STN 455.233.REPAIRED CRACKED LT WING FIXED L/E SUB-SPAR BOTTOM ANGLE BETWEEN STN 409.3832 & STN 455.233 IAW VT-SAA EA 300-5740-01-A7938 REV. IR AND UPS EO A300-5740-74514-A. (MINOR)
